# SDR 99ZZZX4260

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry Riddle Aeronautical University Inc, repair station BF8R032O
- Aircraft: N458ER
- Make and model: Cessna 172R
- Aircraft serial: 17280613
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Forward
- Part time: 1,389 hours
- Stage of operation: NR
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

WHILE DOING GROUND REFERENCE MANEUVERS, THE ENGINE RAN ROUGH FOR SEVERAL SECONDS.  A THOROUGH INSPECTION WAS PERFORMED ON ALL ENGINE SYSTEMS AND NO SUSPECT ITEMS WERE FOUND.
